# SDR IXXA20120605015

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 90,792 hours, 24,254 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Amplifier
- Part number: 2588533901
- Part serial: 4050537
- Condition: Failed
- Location: Hsi
- Part time: 1,569 hours, 278 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAINS HSI AND ADI FAILED AFTER TAKEOFF. RETURNED TO ORIGINATING STATION.  PERFORMED OVERWEIGHT LANDING INSP IAW MM 5-50-0 AND MM 13.01.05.  NO DISCREPANCIES NOTED.  R & R INSTRUMENT AMPLIFIER IAW MM 34-23-00. OPS CHECKED GOOD.
